# SDR FDEA201406011253

- Difficulty date: June 1, 2014
- Submitted: June 20, 2014
- Operation: Air carrier
- Aircraft: N659FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 757
- Aircraft time: 27,829 hours, 14,744 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING CTR FLAP UPPER SKIN FOUND CRACK BETWEEN RIB 26 - 27, STRINGERS 2.7 - 2.8.  COMPLETED EA 6-5750-T0308432 PT1.  MAJOR REPAIR IAW GMM6-2-100.
